# SDR R61A2023082700447

- Difficulty date: August 15, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF SHEAR CLIP FROM FR 74 STRG 29L/28R NOTED CORROSION AT FRAME 74.: REPAIRED SKIN AND FRAME AT FR 74 STGR 29L-28R. REF ETD2023-170-020896, AND ETD2023-170-020715. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
